# SDR CALA2023030900671

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 13,015 hours, 1,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: None
- Location: Seat 7d Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 7D AFT EMERGENCY LIGHT INOPERATION REF HAECO NON- ROUTINE NO.9450238 - ORIGINATED BY EMP V903194 SPEC NO.B787-25-3 -8002. PERFORMED BY EMP V903194, IDT BY EMP V903217. REPLACED SEAT 7D AFT EMERGENCY LT AND CONDITIONAL CHK ''NORMAL'' AND FUNCTION TEST ''NORMAL'' REF AMM 33-51-06-00A-720A REV 170.
